# SDR C2XA06IA160

- Difficulty date: October 3, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 9,078 hours, 7,129 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

IAH - FLIGHT 2380, THE CREW REPORTED A BAGGAGE SMOKE INDICATION DURING CLIMB.  BOTH BAGGAGE FIRE EXTINGUISHERS WERE DISCHARGED IN ACCORDANCE WITH THE QRH, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DEFECTS NOTED.  MAINTENANCE REMOVED AND REPLACED THE BAGGAGE FAN RELAY, SMOKE TEST RELAY, THE FORWARD AND AFT SMOKE DETECTORS AS A PRECAUTION, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
